# SDR FDEA202504180639

- Difficulty date: April 18, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: A5547173000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO BURN MARK NEAR RUDDER TOP SIDE TE AND PNL 326AT. PERFORM REPAIR OF APEX STRIP BY NEW STRIP SECTION AND CONNECTION PLATES WITH   RIVETS AT NEAR RUDDER TOP SIDE TE AND PNL 326AT AREA I.A.W A300-600F SRM 55-41-12-201,   PARA.13, PAGE.237~PAGE.239, FIG.209. THIS IS CAT B REPAIR I.A.W A300-600F SRI 55-41-12-201,   P.201~204, IIR 55-41-12-2-001-00, PARA.3A, TABLE.202. THIS REPAIR CLASSIFIED AS MAJOR PER   GMM 06-2-100
